| Model Number |
ILPAC4530 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the abutment got stuck to the implant and could not get it out so the implant at tooth site #6 was removed.Procedure was completed using another implant and abutment.As a result of this event, no injury to the patient reported.Symptoms as a result of the event: none reported.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Two certain® low profile 30° abutment 4.1mm(d) x 5mm(h) (2 x ilpac4530) and osseotiteâ® tapered certainâ® prevailâ® implant 4/3 x 13mm (xiitp4313) were returned for investigation, see attached images a00 and a01 in the complaint.Visual inspection of the as returned product identified worn markings due to usage and products not disengaging.Functional testing to recreate the reported event could not be performed due to the nature of the device and event for loosening however, functional testing was performed for the returned products that are stuck and cannot be disengaged.Malfunction.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot numbers (2021011430, 2017020215 and 2021011273).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (2021011430, 2017020215 and 2021011273) for similar event and no other complaint was identified.Based on the available information, abutment malfunction could not be verified and the reported event was non-verifiable for loosening, however, device malfunction did occur and the reported event was confirmed for the abutment and associated implant.The following sections have been updated: g6: checked "follow-up".H3: changed "no" to "yes".
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Two certain® low profile 30° abutment 4.1mm(d) x 5mm(h) (2 x ilpac4530) and osseotiteâ® tapered certainâ® prevailâ® implant 4/3 x 13mm (xiitp4313) were returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and products not disengaging.Functional testing to recreate the reported event could not be performed due to the nature of the device and event for loosening however, functional testing was performed for the returned products that are stuck and cannot be disengaged.Malfunction.User error as these items are not compatible.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot numbers (2021011430, 2017020215 and 2021011273).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (2021011430, 2017020215 and 2021011273) for similar event and no other complaint was identified.Based on the available information, abutment malfunction could not be verified and the reported event was non-verifiable for loosening, however, device malfunction did occur and the reported event was confirmed (user error) for the abutment and associated implant (not compatible items).The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.